# SDR SIMA20201119001

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 39,880 hours, 35,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE AFT EMERGENCY LIGHT INOPERABLE.  C/A: R & R AISLE AFT EMERGENCY LIGHT LAMP, IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED.
